# SDR AUS20021231

- Difficulty date: October 15, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bell UH-1H
- Engine: Lyc T5313B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 2050308153
- Condition: Faulty
- Location: Fuselage Main, A
- Part time: 5,959 cycles
- Component: Fuselage Main, A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILBOOM LH LOWER ATTACHMENT FITTING ON FUSELAGE HAD OVERSIZE HOLES ALLOWING THE HILOK' PINS TO LOOSEN. SUSPECT CAUSED BY POOR REPAIR WORK.
